# SDR MASA2011011201667

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 14,740 hours, 11,954 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Position
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT AFT EMER DOOR CTN INTERMITTENT ON GROUND.  MX RESET DOOR.
